EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-51-4009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Discomfort (2330); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 4021300 02-010-03-0240 - logic cr femoral cem, left, sz 4 4049341 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 4059998 200-02-38 - three peg patella 38mm the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 96 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, discomfort and weakness.No further issues or complications were reported.No additional information is available.